Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 272, NWS Cleveland, OH

August 25, 20114 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 25, 2011, 12:26 AM EDT for 4 counties in Ohio. It was in force for 79 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 25, 2011, 12:26 AM EDT (04:26 UTC)
Expired
Aug 25, 2011, 1:45 AM EDT
In force
79 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Geauga County, OH, Portage County, OH, Summit County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 44 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 25, 1:00 AM EDTTSTM WND DMGChesterland, OHTREES AND POWERLINES DOWN.
Aug 25, 1:13 AM EDTHAIL 1Barberton, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 24, 9:18 PM EDTSevere Thunderstorm WatchSPC6 hr
Aug 24, 10:27 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 4.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2011-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2011-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1205 J/kg
Mixed-layer CIN
-258 J/kg
Mixed-layer LCL
896 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

401 
WUUS51 KCLE 250426
SVRCLE
OHC055-133-153-169-250545-
/O.NEW.KCLE.SV.W.0272.110825T0426Z-110825T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1226 AM EDT THU AUG 25 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GEAUGA COUNTY IN NORTHEAST OHIO
  PORTAGE COUNTY IN NORTHEAST OHIO
  SUMMIT COUNTY IN NORTHEAST OHIO
  WAYNE COUNTY IN NORTHEAST OHIO

* UNTIL 145 AM EDT

* AT 1221 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 75 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 21 MILES WEST OF MACEDONIA TO WEST SALEM TO 33 MILES
  SOUTHWEST OF WEST SALEM...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RITTMAN...
  WOOSTER...
  AKRON...
  SHREVE...
  RAVENNA...
  CRESTON...
  TWINSBURG...
  MACEDONIA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4067 8212 4099 8212 4099 8169 4127 8169
      4128 8156 4135 8159 4135 8139 4153 8139
      4153 8100 4099 8100 4099 8141 4091 8143
      4092 8164 4067 8165
TIME...MOT...LOC 0426Z 274DEG 41KT 4141 8181 4101 8207
          4075 8260

$$

KUBINA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 10:38 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Aug 24, 10:38 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1038 PM EDT WED AUG 24 2011

.SYNOPSIS...
A SHARP COLD FRONT WILL CROSS THE REGION TONIGHT AND BE PRECEDED
AND ACCOMPANIED BY SOME GUSTY THUNDERSTORMS. COOLER AND DRIER AIR
WILL FOLLOW ON THURSDAY AS HIGH PRESSURE BUILDS SOUTH AND EAST
ACROSS THE LAKES. FINE LATE SUMMER WEATHER WILL THEN PREVAIL
FRIDAY AND ON THROUGH THE WEEKEND AS THE HIGH DRIFTS SLOWLY TO THE
EAST.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
LOOKING TOWARD SEVERE WEATHER ROLLING ACROSS THE AREA TONIGHT.
WIND AND HAIL BIGGEST RISK...BUT STILL CAN NOT RULE OUT A TORNADO.
PARAMETERS STRONG ENOUGH TO WARRANT AN UPGRADE TO A TORNADO WATCH
BOX. LINE OF CONVECTION EXTENDS FROM ONTARIO INTO NORTHWEST OHIO
AND CENTRAL INDIANA.

FOLLOWING THIS ROUND OF STORMS...ACTUAL COLD FRONT WORKS ACROSS THE
AREA 09-13Z THURSDAY...AS THERE SHOULD BE A LULL AFTER THE STORMS
AND PRIOR TO THE FRONT. MILD NIGHT AS MUCH OF THE NIGHT REMAINS IN
THE WARM SECTOR.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
CLOUDS SHOULD GRADUALLY MIX OUT THURSDAY MORNING BUT IT MIGHT TAKE
A WHILE...ESPECIALLY IN UPSLOPE AREAS SOUTH AND EAST OF CLEVELAND
AND OVER NW PA. MAY ALSO SEE ANOTHER SURGE OF WRAPAROUND
CLOUDINESS DURING MIDDAY/EARLY AFTERNOON BUT MOST OF THAT SHOULD
SLIDE TO OUR NORTH AND EAST...PERHAPS CLIPPING NW PA...BUT ONLY
INCLUDED SLIGHT CHANCE POPS THERE. H8 TEMPS FALL TO 12C OR SO
THURSDAY AFTERNOON SO TEMPS SHOULD HOLD IN MID/UPPER 70S...BUT ALL
IN ALL A VERY COMFORTABLE DAY WITH AMPLE SUNSHINE...EVENTUALLY.

OVERALL WEATHER PATTERN WILL BE DICTATED TO A MAJOR DEGREE BY
IRENE. WE WILL NOT BE IMPACTED DIRECTLY BY THE TROPICAL SYSTEM...WE
ARE WELL WEST OF IT. HOWEVER...IT WILL ACT TO SLOW DOWN THE
EASTWARD PROGRESSION OS SYSTEMS UPSTREAM OF OUR CWA. WEAK RIDGING
ALOFT WILL BUILD IN ACROSS OHIO THURSDAY NIGHT THROUGH FRIDAY THEN
THE RIDGE SHARPENS AS A RESULT OF IRENE/S NORTHWARD MOVEMENT.

AS WE GET INTO SATURDAY...THE WEAK SURFACE FRONTAL SYSTEM THAT IS
EXPECTED TO WORK ITS WAY SOUTH FROM THE UPPER GREAT LAKES WILL ALL
BUT DISSIPATE SINCE OHIO WILL BE IN THE LARGE SCALE SUBSIDENCE TO
THE NORTHWEST OF IRENE...THEREBY EXTENDING DRY WEATHER ACROSS THE
AREA THROUGH SATURDAY.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
FOR THE REST OF THE WEEKEND...OHIO WILL REMAIN JUST TO THE WEST OF
THE CIRCULATION ASSOCIATED WITH IRENE AND THEREFORE WILL STAY UNDER
A SURFACE HIGH PRESSURE SYSTEM AND DRY CONDITIONS THROUGH THE
PERIOD. AS FAR AS TEMPERATURES...LACK OF CLOUD COVER SHOULD DROP
TEMPERATURES AT NIGHT JUST A BIT BELOW NORMALS FOR THIS TIME OF
THE YEAR WITHIN A FEW DEGREES OF 60. DAYTIME HIGHS SHOULD RANGE IN
THE MID TO UPPER 70S.

IN THE MONDAY TO TUESDAY TIME FRAME...I AM A BIT LESS CONFIDENT
IN THE TIMING OF THE NEXT WEATHER SYSTEM AND ACCOMPANYING
POTENTIAL FOR RAINFALL. MANUAL GRAPHICS SEEM TO FOLLOW MORE OF AN
ECMWF SOLUTION WHICH BRINGS THE NEXT BATCH OF RAINFALL TO THE
REGION TUESDAY. AT THIS POINT...I PLAN TO FOLLOW THAT LINE OF
THOUGHT AND BRING CHANCE POPS TO THE REGION MONDAY NIGHT INTO
TUESDAY.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
ALL SITES VFR AT 00Z WITH MAIN THREAT THE TIMING OF A LINE OF
SHOWERS/THUNDERSTORMS ASSOCIATED WITH A COLD FRONT WHICH SHOULD
EVENTUALLY DEVELOP AND CROSS OUR REGION FROM NORTHWEST TO
SOUTHEAST LATER THIS EVENING AND OVERNIGHT. ACTIVITY HAS BEEN
DELAYED BUT STILL EXPECT SOME DEVELOPMENT SO USED A TEMPO GROUP
FOR TS FOR A 2-3 HOUR PERIOD BEGINNING AT 02Z TOL AND 03-04Z AT
CLE/ERI. MVFR CEILINGS WILL FOLLOW AFTER FROPA...GRADUALLY
THINNING LATER THURSDAY MORNING. THE POTENTIAL FOR STRONG WINDS
WILL EXIST WITH THE LINE OF STORMS.

OUTLOOK...THURSDAY...VFR/MVFR CIGS. FRIDAY THROUGH MONDAY...MAINLY
VFR.

&&

.MARINE...
WILL EXTEND THE SMALL CRAFT ADVISORIES THROUGH 4 AM THURSDAY TO
ACCOUNT FOR THE STRONG SOUTHERLIES AHEAD OF THE COLD FRONT THIS
EVENING...AND THE ASSOCIATED CONVECTION WITH THE FRONT. WAVE
ACTION MOSTLY OFFSHORE WITH THE SOUTHERLIES...BUT WINDS STRONG
ENOUGH FOR ADVISORIES. WINDS WILL SHIFT TO THE NORTHWEST PRIOR TO
DAYBREAK THURSDAY BUT SPEEDS WILL BE IN THE 10-20 KNOT
RANGE...ALLOWING WAVES TO SUBSIDE BELOW SMALL CRAFT ADVISORY
CRITERIA. LOOK FOR MODERATE NORTHERLIES THROUGH THE
WEEKEND...TENDING NORTHEAST AS TIME WEARS ON.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT THURSDAY FOR LEZ142>149.

&&

SYNOPSIS...SFM/BUF/
NEAR TERM...SFM/BUF/OUDEMAN
SHORT TERM...TAN/BUF/
LONG TERM...TAN/BUF
AVIATION...SFM
MARINE...SFM
Hazardous weather outlook, Aug 24, 10:28 PM EDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CLEVELAND OH
1028 PM EDT WED AUG 24 2011

LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089-
PAZ001>003-260230-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
1028 PM EDT WED AUG 24 2011

...TORNADO WATCH 805 IN EFFECT UNTIL 5 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-260230-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
1028 PM EDT WED AUG 24 2011

...SEVERE THUNDERSTORM WATCH 804 IN EFFECT UNTIL 5 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 24, 9:46 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
946 PM EDT WED AUG 24 2011

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-250515-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
946 PM EDT WED AUG 24 2011

A LINE OF SEVERE THUNDERSTORMS WILL AFFECT THE AREA
TONIGHT...BETWEEN 10 PM AND 2 AM. DAMAGING WINDS...DANGEROUS
LIGHTNING...AND LARGE HAIL ARE POSSIBLE WITH THESE THUNDERSTORMS.
THERE IS A POSSIBILITY FOR TORNADOES AS WELL...MAINLY FOR THE
EASTERN HALF OF THE AREA...FROM CLEVELAND TO ERIE PA.

THE STORM PREDICTION CENTER HAS ISSUED A SEVERE THUNDERSTORM WATCH
FOR THE ENTIRE AREA...EFFECTIVE UNTIL 5 AM.

SCHULER
Local storm report, Aug 24, 11:20 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1120 PM EDT WED AUG 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND GST     3 W LUCKEY              41.45N 83.54W
08/24/2011  E60.00 MPH       WOOD               OH   TRAINED SPOTTER

1110 PM     TSTM WND GST     FINDLAY                 41.04N 83.64W
08/24/2011  M58.00 MPH       HANCOCK            OH   ASOS

&&

OUDEMAN
Local storm report, Aug 24, 11:46 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1146 PM EDT WED AUG 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND DMG     FREMONT                 41.35N 83.11W
08/24/2011                   SANDUSKY           OH   TRAINED SPOTTER

            CANOPIES DOWN AND SOME TENTS TORN DOWN AT FAIR GROUNDS.

&&

KIELTYKA
Local storm report, Aug 25, 12:02 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1202 AM EDT THU AUG 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 PM     TSTM WND GST     3 E NORWALK             41.24N 82.55W
08/24/2011  E60 MPH          HURON              OH   TRAINED SPOTTER

            LIMB DOWN.

&&

OUDEMAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 9:52 PM EDTSpecial Marine WarningCLE113 min
Aug 24, 10:11 PM EDTSevere Thunderstorm WarningCLELucas, Wood64 min
Aug 24, 11:04 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky41 min
Aug 24, 11:07 PM EDTSevere Thunderstorm WarningCLEHancock53 min
Aug 24, 11:13 PM EDTAreal Flood AdvisoryCLEHancock, Lucas, Sandusky, Seneca, Wood3 hr
Aug 24, 11:14 PM EDTSevere Thunderstorm WarningCLESeneca, Wood61 min
Aug 24, 11:27 PM EDTSpecial Marine WarningCLE2 hr
Aug 24, 11:30 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Lake75 min
Aug 24, 11:31 PM EDTSevere Thunderstorm WarningCLEWyandot44 min
Aug 24, 11:35 PM EDTSevere Thunderstorm WarningCLEErie, Huron40 min
Aug 24, 11:49 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain, Medina71 min
Aug 24, 11:53 PM EDTSevere Thunderstorm WarningCLECrawford, Marion42 min
Aug 25, 12:01 AM EDTSevere Thunderstorm WarningCLEAshland, Richland59 min
Aug 25, 12:32 AM EDTAreal Flood AdvisoryCLEAshtabula, Geauga, Lake3 hr
Aug 25, 12:41 AM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Lake79 min
Aug 25, 1:09 AM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull66 min
Aug 25, 1:12 AM EDTSevere Thunderstorm WarningCLEStark48 min
Aug 25, 1:27 AM EDTTornado WarningCLETrumbull25 min
Aug 25, 1:31 AM EDTAreal Flood WarningCLEAshtabula3 hr
Aug 25, 1:36 AM EDTAreal Flood AdvisoryCLEMahoning, Trumbull3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.